RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 127, Number 1, Pages 75–89 (Mi tmf449)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlinear Representations of the Lorentz Group in Quantum Field Theory

O. I. Zavialov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Formulas for the nonlinear representation of the Lorentz group are generalized for the wave functions of Wigner particles whose trajectories begin at phase-space points with nonzero coordinates.

DOI: https://doi.org/10.4213/tmf449

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 127:1, 471–482

Bibliographic databases:

Received: 15.11.2000

Citation: O. I. Zavialov, “Nonlinear Representations of the Lorentz Group in Quantum Field Theory”, TMF, 127:1 (2001), 75–89; Theoret. and Math. Phys., 127:1 (2001), 471–482

Citation in format AMSBIB
\Bibitem{Zav01}
\by O.~I.~Zavialov
\paper Nonlinear Representations of the Lorentz Group in Quantum Field Theory
\jour TMF
\yr 2001
\vol 127
\issue 1
\pages 75--89
\mathnet{http://mi.mathnet.ru/tmf449}
\crossref{https://doi.org/10.4213/tmf449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1863520}
\zmath{https://zbmath.org/?q=an:0998.81040}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 127
\issue 1
\pages 471--482
\crossref{https://doi.org/10.1023/A:1010311924883}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170446000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf449
  • https://doi.org/10.4213/tmf449
  • http://mi.mathnet.ru/eng/tmf/v127/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Zavialov, “On the Mechanism for Nonlinear Representations of the Lorentz Group Arising in Quantum Field Theory”, Theoret. and Math. Phys., 128:3 (2001), 1176–1180  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:201
    Full text:102
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019